MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H749A70200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2022
Type of Reportable Event Malfunction
Event or Problem Description
Mid 60¿s female with history of mid sternal chest pain x 2 months.Procedure: heart cath, percutaneous transluminal coronary angioplasty (ptca) of right coronary artery.During the procedure, the boston scientific sled would not pull back.No known harm to patient, another device successfully used.Manufacturer response for computer, diagnostic, programmable, na (per site reporter).Will obtain.

Brand Name
NA
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key14521575
Report Number14521575
Device Sequence Number12400076
Product Code DQK
UDI-Device Identifier08714729228684
UDI-Public(01)08714729228684(17)230301(10)S1006502
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/20/2022
Report Date (Section F) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749A70200
Device Lot NumberS1006502
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/27/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight127 KG
Date Report Sent to FDA05/20/2022